Table of Contents
Journal of Discrete Mathematics
Volume 2014, Article ID 358792, 12 pages
http://dx.doi.org/10.1155/2014/358792
Review Article

Distance Degree Regular Graphs and Distance Degree Injective Graphs: An Overview

Department of Mathematics, Bangalore University, Central College Campus, Bangalore 560001, India

Received 29 June 2014; Revised 25 October 2014; Accepted 28 October 2014; Published 8 December 2014

Academic Editor: Luisa Gargano

Copyright © 2014 Medha Itagi Huilgol. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Medha Itagi Huilgol, “Distance Degree Regular Graphs and Distance Degree Injective Graphs: An Overview,” Journal of Discrete Mathematics, vol. 2014, Article ID 358792, 12 pages, 2014. https://doi.org/10.1155/2014/358792.